# SDR UIEA2018022600282

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,095 hours, 19,582 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Condition: Sticking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR SHUTOFF VALVE STICKING.  REMOVED AND REPLACED APU BLEED AIR SHUTOFF VALVE IAW AMM AMM 36-11-10.  NO HELP, ORIGINAL BLEED AIR SHUTOFF VALVE REINSTALLED.
